Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Does prolonged use of depo shot cause drowsiness, nausea and increase in libido ?

Hello i have been on the depo shot almost 2 years i i just started feeling nausea at night mostly,more sleepy, increase in sex is that normal.I am 28 years old, i have been gainging weight is 224lbs.
Asked On : Tue, 26 Jul 2011
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Using of hormone for long time does give this type of side effects.
Stop taking depo shot for some time.
Reduce your may reduce the weight after stopping depo shot but it may not be enough.
Ok and bye.
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor